• goldie's Avatar

    goldie posted an update

    My brother stared back with the nexafar and so far he is doing better than he did the first time around. He did not have problems with his feet or hands, it was with his blood pressure, could not eat, stomach problems. He stoped for a couple of weeks, adjusted blood pressure meds, and then started back a couple of days ago with the full dosage.(when he first stared he took only one pill) I keep a log of meds and blood pressure and info on changes (if any) it helps to see if there are patterns, such as what he eat etc. and then adjust accordingly if possible and to share with his doctors. It is quite a journey. And with all journeys there is the oppurtunity to learn and love more. Peace&Love to all!

  • goldie's Avatar

    goldie wrote on sister's wall

    Hi, thank you sharing your experience and I send you healing vibrations. I care for my brother and I feel that you have to be proactive and take care of the whole person, mind, body, and spirit. I pray and wish you well on this journey.

  • goldie's Avatar
  • goldie's Avatar

    goldie asked a questionLiver Cancer

    Looking for persons who have been prescribed nexafar for liver cancer and their experiences

    4 answers
    • Dawg1's Avatar
      Dawg1

      My husband has been on nexavar for 8 months. He did have a bout with the blood pressure when he first started but he took blood pressure pills and eventually blood pressure came down enough that he doesn't take them any more. I think some of the side effects like the blisters are worse at first then eventually your body gets use to the chemo and the sores go away, at least they did with my husband. He was on the full dosage but is now reduced to 3 pills.

      about 5 years ago
    • gadawg00034's Avatar
      gadawg00034

      i was on it for over a year. i didnt have the hands and feet blisters but i did have diarrhea real bad and eventually my blood pressure took off. i had a series of very small strokes so they have taken me off at least for a while. i go back to the doctor after thanksgiving but i have not decided whether or not i am goingback on it. i am more scared of the strokes, being paralyzed, than i am the cancer.

      almost 5 years ago
    • shorsegirl24's Avatar
      shorsegirl24

      My father initially tolerated Nexavar very well, But within two weeks, started getting diahrea and pain. He was hospitalized for dehydration and stomach pain. They cut his dosage back to half, but it happened again. At half dosage, it is not as effective. My father decided to stop taking it because it was causing more havoc than the cancer at the time. However, he is in the final stages now, and the Nexavar did not make a dent in his treatment. It spread very quickly even while he was on it.

      almost 5 years ago
  • goldie's Avatar

    goldie shared an experience

    Side Effects (High blood pressure (hypertension))

  • goldie's Avatar

    goldie shared an experience

    Drug or Chemo Therapy (Chemotherapy)